# SDR RRXA002352

- Difficulty date: May 24, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND NUMEROUS MISDRILLED HOLES IN THE FLOOR PLANK AT STA 1240 TO 1460 ROW 10 RT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  PLUGGED DISCREPANT HOLES IAW EO NR 00-047 WITH APPROVED 8110-3 DATED 4-17-00.
